# SDR QXEA2013052201034

- Difficulty date: May 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16 IS CORRODED.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 53-20-49-02-02 REV 12.  VERIFIED AFFECTED AREA TO BE CRACK FREE REF NDTM PART 1 TASK 51-00-06-910-801 REV 9.   FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12.  AREAS THAT EXCEEDED THE LIMITATION OF SRM 53-20-49-02-02 ARE IN LIMITS IAW RD8/4-53-5403, ISSUE 1 ALL OTHER AREAS ARE IN LIMITS IAW SRM 53-20-49-02-02, REV 12. CLEANED AND APPLIED ALODINE TO BLENDED AREAS ON SEAT TRACK IAW RD8/4-53-5403, ISSUE 1.
